gastroenterologist-icon
Tarry stools
I don't know exactly how it started , but I had constipation , I thought to address the issue by consuming more water , that lead to loose motions ... I also had a hemorrhoid then , but even now I feel uneasiness in my stomach and my stools are tarry , despite reducing water intake or increasing it
43 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hey ,diarrhea is not caused by drinking water ,it could be due to some other reason ,have vegetables containing fibre like green leafy, beans etc,, stool softener, laxatives may help you , drink water atleast 2-3 liter per day. Apply ice packs or cold compresses on your anus to relieve swelling.Get hemmoroidectomy done if its bothering ,consult surgeon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.